# SDR 99ZZZX4038

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209AL
- Make and model: Bell 206B
- Aircraft serial: 1044
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: 206040106001
- Condition: Failed
- Location: Main Drive
- Part time: 5,594 hours
- Component: 206040015103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COUPLING BECAME DISLODGED FROM PLATE AND WORE HOLES THROUGH THE PLATE.  THIS ALSO CAUSED DAMAGE TO THE TRANSMISSION FLANGE NUT PN 206-040-047-001.  SHOP TEARDOWN REVEALED ONE END OF THE SPRING HAD BROKEN OFF CAUSING THE SPRING TO SHIFT.
